• A
  • A
  • A
  • ABC
  • ABC
  • ABC
  • А
  • А
  • А
  • А
  • А
Regular version of the site

Article

Integral Chow motives of threefolds with K-motives of unit type

Bulletin of the Korean Mathematical Society. 2017. Vol. 54. No. 5. P. 1827-1849.

We prove that if a smooth projective algebraic variety of dimension less or equal to three has a unit type integral K-motive, then its integral Chow motive is of Lefschetz type. As a consequence, the integral Chow motive is of Lefschetz type for a smooth projective variety of dimension less or equal to three that admits a full exceptional collection.